Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2011, том 16, выпуск 1-2, страницы 104–116
DOI: https://doi.org/10.1134/S1560354711010035
(Mi rcd430)
 

Эта публикация цитируется в 40 научных статьях (всего в 40 статьях)

Hamiltonicity and integrability of the Suslov problem

Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev

Institute of Computer Science, Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
Аннотация: The Hamiltonian representation and integrability of the nonholonomic Suslov problem and its generalization suggested by S. A. Chaplygin are considered. This subject is important for understanding the qualitative features of the dynamics of this system, being in particular related to a nontrivial asymptotic behavior (i. e., to a certain scattering problem). A general approach based on studying a hierarchy in the dynamical behavior of nonholonomic systems is developed.
Ключевые слова: Hamiltonian system, Poisson bracket, nonholonomic constraint, invariant measure, integrability.
Поступила в редакцию: 09.10.2010
Принята в печать: 30.11.2010
Реферативные базы данных:
Тип публикации: Статья
MSC: 34D20, 70E40, 37J35
Язык публикации: английский
Образец цитирования: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Hamiltonicity and integrability of the Suslov problem”, Regul. Chaotic Dyn., 16:1-2 (2011), 104–116
Цитирование в формате AMSBIB
\RBibitem{BorKilMam11}
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper Hamiltonicity and integrability of the Suslov problem
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 1-2
\pages 104--116
\mathnet{http://mi.mathnet.ru/rcd430}
\crossref{https://doi.org/10.1134/S1560354711010035}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2774382}
\zmath{https://zbmath.org/?q=an:1277.70008}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd430
  • https://www.mathnet.ru/rus/rcd/v16/i1/p104
  • Эта публикация цитируется в следующих 40 статьяx:
    1. Luis C. García-Naranjo, Juan C. Marrero, David Martín de Diego, Paolo E. Petit Valdés, “Almost-Poisson Brackets for Nonholonomic Systems with Gyroscopic Terms and Hamiltonisation”, J Nonlinear Sci, 34:6 (2024)  crossref
    2. Е. А. Микишанина, “Омниколесная реализация задачи Суслова с реономной связью: динамическая модель и управление”, Вестник российских университетов. Математика, 29:147 (2024), 296–308  mathnet  crossref
    3. Alexander A. Kilin, Elena N. Pivovarova, “Dynamics of an Unbalanced Disk with a Single Nonholonomic Constraint”, Regul. Chaotic Dyn., 28:1 (2023), 78–106  mathnet  crossref  mathscinet
    4. A. A. Kilin, T. B. Ivanova, “The Integrable Problem of the Rolling Motion of a Dynamically Symmetric Spherical Top with One Nonholonomic Constraint”, Rus. J. Nonlin. Dyn., 19:1 (2023), 3–17  mathnet  crossref  mathscinet
    5. A. J. Maciejewski, M. Przybylska, “Gyrostatic Suslov Problem”, Rus. J. Nonlin. Dyn., 18:4 (2022), 609–627  mathnet  crossref  mathscinet
    6. Е. А. Микишанина, “Исследование влияния случайных возмущений на динамику системы в задаче Суслова”, Вестн. Томск. гос. ун-та. Матем. и мех., 2021, № 73, 17–29  mathnet  crossref
    7. Bizyaev I. Bolotin S. Mamaev I., “Normal Forms and Averaging in An Acceleration Problem in Nonholonomic Mechanics”, Chaos, 31:1 (2021), 013132  crossref  mathscinet  isi  scopus
    8. Alexey V. Borisov, Evgeniya A. Mikishanina, “Two Nonholonomic Chaotic Systems. Part I. On the Suslov Problem”, Regul. Chaotic Dyn., 25:3 (2020), 313–322  mathnet  crossref  mathscinet
    9. Bizyaev I.A. Mamaev I.S., “Dynamics of the Nonholonomic Suslov Problem Under Periodic Control: Unbounded Speedup and Strange Attractors”, J. Phys. A-Math. Theor., 53:18 (2020), 185701  crossref  mathscinet  isi  scopus
    10. Alexey Bolsinov, Jinrong Bao, “A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras”, Regul. Chaotic Dyn., 24:3 (2019), 266–280  mathnet  crossref
    11. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019), 725–738  mathnet  crossref  mathscinet
    12. Borisov A.V. Kilin A.A. Pivovarova E.N., “Speedup of the Chaplygin TOP By Means of Rotors”, Dokl. Phys., 64:3 (2019), 120–124  mathnet  crossref  isi  scopus
    13. Borisov A. Kilin A. Mamaev I., “Invariant Submanifolds of Genus 5 and a Cantor Staircase in the Nonholonomic Model of a Snakeboard”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930008  crossref  mathscinet  zmath  isi  scopus
    14. Shengda Hu, Manuele Santoprete, “Suslov Problem with the Clebsch–Tisserand Potential”, Regul. Chaotic Dyn., 23:2 (2018), 193–211  mathnet  crossref
    15. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet
    16. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref  mathscinet
    17. Putkaradze V., Rogers S., “Constraint Control of Nonholonomic Mechanical Systems”, J. Nonlinear Sci., 28:1 (2018), 193–234  crossref  mathscinet  zmath  isi  scopus
    18. А. В. Борисов, И. С. Мамаев, “Неоднородные сани Чаплыгина”, Нелинейная динам., 13:4 (2017), 625–639  mathnet  crossref  mathscinet  elib
    19. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    20. Alexey V. Borisov, Ivan S. Mamaev, “An Inhomogeneous Chaplygin Sleigh”, Regul. Chaotic Dyn., 22:4 (2017), 435–447  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:187
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025